It works on the pain pretty good but it is making him sick to the stomach,dizzy and feels like his esophogis is burning down to his stomach. How does beer affect this??? Are his symptoms normal and can anything be done to give relief. Thank you in advance for any help...
hrsk, I am also on MS Contin and it also makes me nauseated. I am going to get my Dr. to change me to something else when I go back to see her.
Now for your question. He could possibly be over medicated if it is making him that sick? I don't know the Milligrams he took of the Kadian, but as with all medications, you ARE NOT supposed to drink on them at all, (or any medication) and if he is then this is more than likely his problem. Hope this helps!
I agree with HOW LONG on this. Definitely no alcohol while taking these meds. As for the nausea, try taking the meds after a small meal. A small dose of an OTC heartburn med may help. Check with the doc first. Beer alone can cause heartburn. Add this med on top off that and it probably feels like a volcano erupting! Aside from the added side effects caused by the beer, the symptoms sound pretty normal. Treat it as you would if no meds were involved. Saltine crackers, sip on some 7-up, jello, broth, stay warm, and rest. The medicine may be too strong. Check with his doctor about the dosage. I'm pretty sure it's normal but the beer definitely causes added reactions.
- Kadian Information for Consumers
- Kadian Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kadian (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
Posted 31 May 2010 • 1 answer
Posted 24 Aug 2010 • 1 answer
Posted 27 Nov 2010 • 3 answers
Posted 27 Dec 2010 • 1 answer